Alert archive / New Mexico / Flash Flood Warnings in 2023

Flash Flood Warning 87, NWS Albuquerque, NM

July 15, 2023Guadalupe County, Quay County, San Miguel County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Jul 15, 2023, 8:06 PM MDT for Guadalupe County, Quay County, San Miguel County, New Mexico. It was in force for 114 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 15, 2023, 8:06 PM MDT (02:06 UTC)
Expired
Jul 15, 2023, 10:00 PM MDT
In force
114 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

Counties Guadalupe County, NM, Quay County, NM, San Miguel County, NM

The radar

The Cannon AFB radar (KFDX), 94 km from the middle of the area, began a volume at 02:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 2.1 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 00:00Z on 2023-07-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 300 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 00:00Z on 2023-07-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
300 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
3937 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

843 
WGUS55 KABQ 160206
FFWABQ
NMC019-037-047-160400-
/O.NEW.KABQ.FF.W.0087.230716T0206Z-230716T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albuquerque NM
806 PM MDT Sat Jul 15 2023

The National Weather Service in Albuquerque has issued a

* Flash Flood Warning for...
  Northeastern Guadalupe County in east central New Mexico...
  West Central Quay County in east central New Mexico...
  South Central San Miguel County in northeastern New Mexico...

* Until 1000 PM MDT.

* At 806 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2 inches of rain 
  have fallen. Flash flooding has been reported already along 
  secondary roads near Interstate 40.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar and trained weather spotters.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Cuervo, Newkirk, Variadero, Conchas Lake State Park, Conchas and 
  Conchas Dam.

This includes the following highways...
	Interstate 40 between Mile Markers 287 and 310.
	State Road 104 between Mile Markers 49 and 68...and
	between Mile Markers 70 and 77.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3530 10476 3543 10472 3543 10414 3537 10414
      3528 10427 3522 10421 3500 10400 3488 10426
      3492 10442

FLASH FLOOD...RADAR INDICATED

$$

Shoemake
2 follow-up statements
569 
WGUS75 KABQ 160324
FFSABQ

Flash Flood Statement
National Weather Service Albuquerque NM
924 PM MDT Sat Jul 15 2023

NMC019-037-047-160400-
/O.CON.KABQ.FF.W.0087.000000T0000Z-230716T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Guadalupe NM-Quay NM-San Miguel NM-
924 PM MDT Sat Jul 15 2023

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS 
EVENING FOR NORTHEASTERN GUADALUPE, WEST CENTRAL QUAY AND SOUTH 
CENTRAL SAN MIGUEL COUNTIES...

At 924 PM MDT, Although rain has ended over the warned area, runoff 
will likely continue through the next half hour with flood waters 
receding thereafter.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Cuervo, Newkirk, Variadero, Conchas Lake State Park, Conchas and 
  Conchas Dam.

This includes the following highways...
	Interstate 40 between Mile Markers 287 and 310.
	State Road 104 between Mile Markers 48 and 68...and
	between Mile Markers 70 and 77.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

In hilly or mountainous terrain there are numerous of low water 
crossings which are potentially dangerous in heavy rain. Do not 
attempt to cross flooded roads. Find an alternate route.

&&

LAT...LON 3530 10476 3543 10472 3543 10414 3537 10414
      3528 10427 3522 10421 3500 10400 3488 10426
      3492 10442

FLASH FLOOD...RADAR INDICATED

$$

Shoemake
951 
WGUS75 KABQ 160357
FFSABQ

Flash Flood Statement
National Weather Service Albuquerque NM
957 PM MDT Sat Jul 15 2023

NMC019-037-047-160407-
/O.EXP.KABQ.FF.W.0087.000000T0000Z-230716T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Guadalupe NM-Quay NM-San Miguel NM-
957 PM MDT Sat Jul 15 2023

...FLASH FLOOD WARNING WILL EXPIRE AT 10 PM MDT THIS EVENING FOR 
NORTHEASTERN GUADALUPE, WEST CENTRAL QUAY AND SOUTH CENTRAL SAN 
MIGUEL COUNTIES...

Flood waters have receded. The threat for heavy rain and flash 
flooding has diminished for now, but another round of thunderstorms 
is developing and may impact the area. Flash flooding is no longer 
expected to pose a threat. Please continue to heed any remaining 
road closures.

If you witnessed any flooding, please contact the Albuquerque 
National Weather Service at 1.888.386.7637.

LAT...LON 3530 10476 3543 10472 3543 10414 3537 10414
      3528 10427 3522 10421 3500 10400 3488 10426
      3492 10442

$$

Shoemake

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 15, 5:55 PM MDT, 2 hours 11 minutes earlier.

Area forecast discussion, Jul 15, 5:55 PM MDT, 2 hours 11 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
555 PM MDT Sat Jul 15 2023

...New AVIATION...

.SYNOPSIS...
Issued at 213 PM MDT Sat Jul 15 2023

It's hot. Although temperatures will wobble a few degrees here or
there the next few days, the simple fact is, it will remain hot.
Monday and Tuesday look to be the hottest days of the next week
for most locations, with triple digit heat common. Some relief may
be in store late week across eastern New Mexico. Storm chances
will be high for the rest of this afternoon and evening across
eastern New Mexico where strong to severe storms are likely. Heavy
rain will also be possible. Storm chances dwindle for the Sunday
through Tuesday time period, but moisture intrusions across
eastern New Mexico mid to late week will increase shower and
thunderstorm chances there once again. Additionally, storms should
become slightly more common across western New Mexico by mid to
late week as modest mid level moisture oozes in beneath the stout
upper level high pressure system.

&&

.SHORT TERM...
(This evening through Sunday night)
Issued at 213 PM MDT Sat Jul 15 2023

A rather vigorous push westward of low level moisture occurred last
night, and some of the higher dewpoints in the Rio Grande Valley
have yet to mix out this afternoon. Can't rule out an isolated dry
and gusty shower or storm but any activity would likely diminish by
sunset. That said, storms have been forming along the Sangre de
Cristo mountains and moving southeast to slightly south as well, and
will likely increase in number as the afternoon progresses. Models
continue the idea of another vigorous surge of low level moisture on
a gusty east wind into the Rio Grande Valley toward the Continental
Divide tonight with convection persisting over portions of the east
after midnight. Similar to last night, suspect the east wind into
the ABQ metro will occur sooner than models indicate and be similar
in strength, especially if storms track closer to the central
mountain chain. In fact the NAM12 suggests this, with a burst of
wind early evening then another later in the evening/overnight with
storms tracking farther east and closer to the TX border. If this
scenario pans out, hopefully it won't trigger more convection in
the RGV later into the evening.

On Sunday the upper high center is forecast to drift back over NM.
Despite the moist westerly push tonight, models generate very little
precipitation, likely due to strong subsidence. Can't rule out a few
cells over the central and southwest high terrain though, given the
uptick in high temperatures. Quite a few areas may see near record
highs Sunday afternoon, and have issued a Heat Advisory for the
Middle RGV, West Central and Northwest Plateau. Any storms on
Sunday afternoon should fade away by sunset.

&&

.LONG TERM...
(Monday through Friday)
Issued at 213 PM MDT Sat Jul 15 2023

On Monday, the 599-600dam H5 high will shift back eastward and
will be centered in the vicinity of KGUP. This will mean high
temperatures will crank up even higher than what they have been,
records will be in jeopardy for the date, and widespread Heat
Advisories will be likely. Meanwhile, as the high shifts back
eastward, drier air will filter farther eastward across NM, not
just across the northwest. The high dewpoints across eastern NM
this weekend will mix out into the 40s. Hence, the chances for
showers and thunderstorms will be limited. What storms do develop
will favor the southwest mountains and areas just east of the
Central Mountain Chain along the remnant boundary.

By Tuesday, the upper high will be centered over central NM and
the strength of the high is not expected to change. Drier air will
still be present beneath the high, which will allow temps to soar
once again. High temperatures across much of eastern NM should be
a few degrees warmer overall, and an Excessive Heat Warning may be
needed for the Chaves County Plains. Temps across western NM may
be 1 to 3 degrees cooler, but they may still be warm enough for a
few Heat Advisories. Showers and thunderstorms will remain scarce,
favoring portions of western NM.

For the rest of the work week, the upper high will move very
little, but may weaken slightly to near 597-598 dam by Friday and
by Friday night, should shift westward slightly. There also looks
to be daily rounds of thunderstorm activity starting Wednesday
afternoon across southeast CO and northeast NM that will help push
a moist outflow boundary south and westward each night. This will
help to cool temperatures off across the east each day, but will
also provide more fuel, in terms of low level moisture, for storms
along and east of the Central Mountain Chain each afternoon and
evening. Some of these storms may be strong or severe. Meanwhile
across western NM, scattered storms will remain possible, but will
be limited by the strength of the high. There does appear to be
some mid level moisture that squeaks beneath the high, but it will
not be as robust as the low level moisture intrusions across
eastern NM.

&&

.AVIATION...
(00Z TAFS)
Issued at 547 PM MDT Sat Jul 15 2023

Isolated strong to severe thunderstorms are currently along and
east of the central mountain chain of New Mexico early this
evening. Forecast models indicate a cluster of storms will develop
over the northeastern plains later this evening and eventually
drop southward into the east central plains with activity
persisting into the early morning hours. The usual aviation
hazards of lightning, downburst winds and brief heavy downpours
will be found with this activity, along with large hail. An
easterly wind is expected to push against the east slopes of the
Sangre de Cristos early Sunday morning, leading to low stratus and
MVFR to IFR ceilings near KAXX and likely just west of KLVS.
These east winds will accelerate through central canyons again
with gusts of 35 kt possible at KABQ which will likely require
another Airport Weather Warning. Minimal storm activity is
expected on Sunday, mainly staying isolated and confined to the
Sangre de Cristo and Sacramentos. Hot temperatures will continue
to lead to high density altitude readings, suggesting poor
aircraft performance for many.

&&

.FIRE WEATHER...
Issued at 213 PM MDT Sat Jul 15 2023

Elevated to near critical fire weather conditions will persist
through early next week over portions of northwest and west central
NM due to near record heat, occasional afternoon breezes and a very
dry and unstable airmass. Wetting showers and storms will be focused
from the east slopes of the central mountain chain over the eastern
plains for the rest of this afternoon and tonight. While low level
moisture will push back westward into the Rio Grande Valley tonight,
the upper high will move back over NM on Sunday, with strong
subsidence likely limiting the number and areal coverage of any
storms to the highest terrain of the central mountain chain and
southwest. The upper high will strengthen it's grip on the southern
Rockies through the upcoming work week, with abnormally warm to hot
temperatures. Moisture may eventually seep under the ridge, allowing
for greater areal coverage of showers and storms over western and
northern NM next Thursday through Saturday and offering not quite as
hot high temperatures.

Localized fair to poor ventilation rates are possible across the
Central Highlands into the Northeast Plains Sunday and again
Wednesday through Thursday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  56 101  58 104 /   0   0   0   0
Dulce...........................  46  93  46  98 /   0   0   0   0
Cuba............................  54  93  56  97 /   0   0   0   5
Gallup..........................  48 100  52 101 /   0   0   0   0
El Morro........................  51  94  54  96 /   0   0   0  10
Grants..........................  51  98  54 101 /   0   0   0   5
Quemado.........................  57  96  59  96 /   5   5  10  20
Magdalena.......................  64  94  66  97 /  10  10   5  20
Datil...........................  59  93  61  94 /  10  10   5  20
Reserve.........................  56 100  58 100 /  10  10  10  30
Glenwood........................  66 103  70 103 /  20  20  20  30
Chama...........................  46  89  47  91 /   5   0   0   5
Los Alamos......................  62  91  63  95 /  10   5   5   5
Pecos...........................  58  91  61  96 /  20  10   5  20
Cerro/Questa....................  49  89  49  95 /  20  10   5  10
Red River.......................  48  85  46  88 /  30  10   0  10
Angel Fire......................  46  84  44  86 /  30  20   0  10
Taos............................  57  92  53  97 /  20  10   0   5
Mora............................  52  87  54  93 /  30  20   5  20
Espanola........................  59  98  56 103 /  10   5   5   5
Santa Fe........................  62  92  64  96 /  20  10   5  10
Santa Fe Airport................  65  96  63  99 /  10   5   0   5
Albuquerque Foothills...........  68  97  68 101 /  10   5   0   5
Albuquerque Heights.............  72  99  70 103 /  10   0   0   5
Albuquerque Valley..............  65 100  70 105 /  10   0   0   5
Albuquerque West Mesa...........  68  99  68 104 /  10   0   0   0
Belen...........................  69 101  67 105 /  10   0   0   0
Bernalillo......................  65 100  67 105 /  10   0   0   0
Bosque Farms....................  66 100  67 104 /  10   0   0   0
Corrales........................  66 100  68 105 /  10   0   0   0
Los Lunas.......................  68 100  68 105 /  10   0   0   0
Placitas........................  66  97  65 102 /  10   5   0   5
Rio Rancho......................  67  99  67 104 /  10   0   0   0
Socorro.........................  70 102  71 106 /  10   5   5   5
Sandia Park/Cedar Crest.........  60  91  63  95 /  10  10   0  10
Tijeras.........................  62  94  64  98 /  10  10   0  10
Edgewood........................  59  94  60  99 /  10  10   0  10
Moriarty/Estancia...............  58  95  58 100 /  20  10   0  10
Clines Corners..................  57  90  61  95 /  20  10   0  20
Mountainair.....................  60  93  64  97 /  10  10   0  10
Gran Quivira....................  62  93  65  97 /  20  10   5  10
Carrizozo.......................  67  96  69 100 /  20  10   5  10
Ruidoso.........................  59  89  63  91 /  30  20   5  20
Capulin.........................  55  84  59  91 /  60  10   0  10
Raton...........................  55  91  56  95 /  50  10   0   5
Springer........................  55  90  57  97 /  50  10   0  10
Las Vegas.......................  54  89  58  95 /  30  10   0  20
Clayton.........................  60  91  64  96 /  60  20   0   0
Roy.............................  58  88  61  95 /  70  10   0   5
Conchas.........................  64  95  65 102 /  50  10   0   5
Santa Rosa......................  65  94  66  99 /  30  10   0   5
Tucumcari.......................  65  99  67 102 /  60  10   0   0
Clovis..........................  65  98  67 102 /  50  20   0   0
Portales........................  67  99  68 103 /  40  20   0   0
Fort Sumner.....................  68  98  69 102 /  30  10   0   0
Roswell.........................  73 102  73 108 /  10  10   0   0
Picacho.........................  66  95  67 100 /  20  10   5   5
Elk.............................  62  92  64  97 /  20  20   5   5

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 8 PM MDT this evening for NMZ201-219.

Heat Advisory from noon to 8 PM MDT Sunday for NMZ201-205-219.

&&

SHORT TERM...99
LONG TERM....34
AVIATION...52

In the hours before

Local storm report, Jul 15, 5:16 PM MDT, 2 hours 50 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
516 PM MDT Sat Jul 15 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     Hail             8 SW Wagon Mound        35.92N 104.80W
07/15/2023  E2.75 inch       Mora               NM   Trained Spotter

            Hard hail broke 3 skylights. Hail persisted
            until approximately 510pm MDT and tapered
            down to half dollar size before quitting.

&&

34
Local storm report, Jul 15, 5:22 PM MDT, 2 hours 44 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
522 PM MDT Sat Jul 15 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     Tstm Wnd Gst     22 SE Bosque del Apache 33.56N 106.65W
07/15/2023  M65 MPH          Socorro            NM   Mesonet

            Mesonet station WSM08 Harry (WSMR).

&&

34
Special weather statement, Jul 15, 5:45 PM MDT, 2 hours 21 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
545 PM MDT Sat Jul 15 2023

NMZ223-233-160015-
Central Highlands-Guadalupe County-
545 PM MDT Sat Jul 15 2023

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF WEST CENTRAL
GUADALUPE AND EAST CENTRAL TORRANCE COUNTIES THROUGH 615 PM MDT...

At 545 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles north of Encino, or 19 miles northwest of Vaughn, moving south
at 20 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Vaughn and Encino.

This includes the following highways...
 Highway 285 between Mile Markers 223 and 234.
 Highway 60 between Mile Markers 248 and 264.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
east central New Mexico.

&&

LAT...LON 3486 10557 3490 10535 3460 10523 3455 10555
TIME...MOT...LOC 2345Z 349DEG 17KT 3481 10545

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

44
Local storm report, Jul 15, 6:28 PM MDT, 1 hour 38 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
628 PM MDT Sat Jul 15 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 PM     Hail             1 NNW Raton Crews Airpo 36.75N 104.51W
07/15/2023  E1.75 inch       Colfax             NM   Fire Dept/Rescue

            Golf Ball sized hail reported on U.S.
            Highway 64 about 10 miles southwest of
            Raton.

&&

BTS
Local storm report, Jul 15, 7:56 PM MDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
756 PM MDT Sat Jul 15 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0742 PM     Hail             20 NE Des Moines        36.94N 103.56W
07/15/2023  E1.00 inch       Union              NM   Trained Spotter

&&

TRM
Special weather statement, Jul 15, 8:03 PM MDT, 3 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
803 PM MDT Sat Jul 15 2023

NMZ206-207-211-218-219-221-160230-
West Central Highlands-Santa Fe Metro Area-Sandia/Manzano Mountains
Including Edgewood-Jemez Mountains-Middle Rio Grande
Valley/Albuquerque Metro Area-West Central Mountains-
803 PM MDT Sat Jul 15 2023

...OUTFLOW FROM DECAYING THUNDERSTORMS WILL IMPACT PORTIONS OF
NORTHEASTERN CIBOLA, EASTERN MCKINLEY, NORTHERN VALENCIA, SOUTHERN
SANDOVAL, WEST CENTRAL SANTA FE AND BERNALILLO COUNTIES THROUGH 830
PM MDT...

At 802 PM MDT, Doppler radar was tracking strong winds and
areas of blowing dust near Albuquerque, moving north at 35 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Albuquerque, Rio Rancho, Corrales, Bernalillo, Los Ranchos De
Albuquerque, Tijeras, Mariposa, San Felipe Pueblo, Coronado State
Monument and Vista Hills.

This includes the following highways...
 Interstate 40 between Mile Markers 125 and 179.
 Interstate 25 between Mile Markers 209 and 255.
 Highway 550 between Mile Markers 1 and 14.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Blowing dust associated with strong thunderstorm winds can reduce
visibilities below one quarter mile at times.

&&

LAT...LON 3490 10643 3488 10717 3552 10742 3543 10612
TIME...MOT...LOC 0202Z 191DEG 28KT 3509 10674

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Shoemake

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 15, 6:01 PM MDTAreal Flood AdvisoryABQColfax119 min
Jul 15, 6:29 PM MDTSevere Thunderstorm Warning Destructive damage threatABQGuadalupe, Quay, San Miguel61 min
Jul 15, 6:50 PM MDTAreal Flood AdvisoryABQColfax3 hr
Jul 15, 6:56 PM MDTSevere Thunderstorm Warning Considerable damage threatABQColfax, Harding, Union64 min
Jul 15, 7:17 PM MDTSevere Thunderstorm WarningABQUnion43 min
Jul 15, 7:20 PM MDTSevere Thunderstorm Warning Considerable damage threatABQDe Baca, Guadalupe, Quay, Roosevelt, San Miguel55 min
Jul 15, 7:28 PM MDTSevere Thunderstorm WarningABQGuadalupe, Lincoln, Torrance62 min
Jul 15, 7:55 PM MDTSevere Thunderstorm Warning Considerable damage threatABQUnion48 min
Jul 15, 7:58 PM MDTSevere Thunderstorm Warning Destructive damage threatABQColfax, Harding, Union62 min
Jul 15, 8:03 PM MDTSpecial Weather StatementABQBernalillo27 min
Jul 15, 8:11 PM MDTSevere Thunderstorm WarningABQCurry, De Baca, Guadalupe, Quay, Roosevelt50 min
Jul 15, 8:18 PM MDTTornado Warning Tornado observedABQHarding42 min
Jul 15, 8:25 PM MDTSevere Thunderstorm Warning Considerable damage threatABQUnion17 min
Jul 15, 8:33 PM MDTAreal Flood AdvisoryABQColfax, Harding, Union3 hr
Jul 15, 8:44 PM MDTSevere Thunderstorm Warning Destructive damage threatABQHarding, San Miguel61 min
Jul 15, 9:42 PM MDTSevere Thunderstorm Warning Considerable damage threatABQHarding, Quay, San Miguel30 min
Jul 15, 11:18 PM MDTSevere Thunderstorm WarningABQChaves, De Baca33 min
Jul 16, 2:34 AM MDTHeat AdvisoryABQBernalillo, Catron, Chaves, Cibola, De Baca, Lincoln and 12 more41 hr
Jul 16, 1:50 PM MDTExcessive Heat WatchABQChaves13 hr

Nearby

Flash Flood Warnings in New Mexico, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.